# SDR ASAA2023121347268

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 544: CABIN FLOOR PANEL IN FORWARD VESTIBULE CENTER DENTED. GROUNDED - YES. REPAIRED LESSOR ITEM 544: CABIN FLOOR PANEL IN FORWARD VESTIBULE CENTER. PANEL 221DF DENT LOCATED 8.5" FROM AFT EDGE AND 3.5" FROM IWBD EDGE IAW A320-214. SRM 53-02-00-283-001 AND 53-02-00-300-001.P/N:E5367148200000, A/C: N847VA, S/N: 04948  F/H: 35266:10,  F/C:11749,  W/V: 015. PERMANT CAT A REPAIR
